PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 146--149 (1994)
Multidimensional Hermite polynomials of complex Gaussian variables
A. Cassim, Z. Ivkovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: Multidimensional Hermite polynomials of complex Gaussian variables are defined and some of their basic properties are investigated.
Classification (MSC2000): 60G15
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts